# SDR 2002UALA01247

- Difficulty date: July 30, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Aircraft time: 42,406 hours, 22,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 294.5 FRAME JUST INBOARD OF STRINGER 4R IS BLENDED BEYOND LIMIT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
